Alert archive / Kentucky / Special Weather Statements in 2021
Special Weather Statement, NWS Louisville, KY
NWS Louisville, KY issued this special weather statement at Aug 12, 2021, 10:32 PM EDT for 4 counties in Kentucky. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 12, 2021, 10:32 PM EDT (02:32 UTC)
- Expired
- Aug 12, 2021, 11:00 PM EDT
- In force
- 28 min
- Issued by
- NWS Louisville, KY
- Hail
- 0.00 in
- Wind
- 40
Counties Anderson County, KY, Harrison County, KY, Scott County, KY, Woodford County, KY
The radar
The Cincinnati radar (KILN), 124 km from the middle of the area, began a volume at 02:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 2.5 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2022 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 1499 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 98 m²/s²
- 0-3 km storm-relative helicity
- 112 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.7
The text
As transmitted.
752
WWUS83 KLMK 130232
SPSLMK
Special Weather Statement
National Weather Service Louisville KY
1032 PM EDT Thu Aug 12 2021
KYZ036-037-039>042-047-130300-
Bourbon KY-Scott KY-Mercer KY-Woodford KY-Fayette KY-Harrison KY-
Anderson KY-
1032 PM EDT Thu Aug 12 2021
...Gusty winds approaching the Lexington area from the northwest...
At 1030 PM EDT, Doppler radar was tracking the leading edge of an
area of gusty winds from 9 miles south of Falmouth to 6 miles west
of Georgetown to 13 miles southeast of Taylorsville. Movement was
east at 35 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Lexington, Georgetown, Lawrenceburg, Versailles, Paris, Cynthiana,
Highlands, Breckinridge, Ballard, and Midway.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High profile vehicles should use caution, especially on north south
roads such as Interstate 75.
&&
LAT...LON 3837 8419 3835 8416 3822 8426 3791 8482
3792 8516 3795 8516 3819 8472 3856 8440
3858 8420 3857 8420 3856 8422 3855 8421
3855 8416 3850 8418 3850 8416 3849 8417
3849 8415 3848 8415 3848 8413 3846 8410
TIME...MOT...LOC 0230Z 262DEG 33KT 3854 8436 3820 8466 3792 8515
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
$$
13What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this special weather statement went out at Aug 12, 8:53 PM EDT, 1 hour 39 minutes earlier.
Area forecast discussion, Aug 12, 8:53 PM EDT, 1 hour 39 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
853 PM EDT Thu Aug 12 2021
.Forecast Update...
Issued at 853 PM Thu Aug 12 2021
Earlier storms that cruised across southern Indiana and put out a
healthy gust front have weakened to scattered showers. The gust
front is still spreading southeastward but will weaken as it
approaches and crosses the Ohio River.
The next thing to watch is the severe MCS near St Louis, with an MCV
moving from west to east just north of the city at this time. Wind
gusts over 60 mph have been reported with this activity. Radar
animations show a gust front from the IL/IN storms surging well
south into southern Illinois along with another gust front pushing
southward along the Mississippi River ahead of the Missouri
activity. This should encourage new thunderstorm development to
concentrate more over southern Illinois and into western Kentucky
over the next few hours. As we proceed later into the evening the
storms will encounter a significant lack of shear as well as
increasing CIN post-sunset. So, some of the showers/storms may make
it into southern Indiana and central Kentucky, but they should be
weaker than they are currently.
Issued at 608 PM EDT Thu Aug 12 2021
All eyes are on the MCS sliding southeast across Illinois and
Indiana, with the big question being how far south it will make it,
and at what level of intensity.
So far the storms have maintained their strength as they move through
a very unstable atmosphere (3000-4000 J/kg MLCAPE, LI as low as -10C
just ahead of the line). They have occasionally produced outflow
boundaries, but new convection has developed along those boundaries.
It appears that a cold pool has begun to develop after the storms
initially struggled to establish one.
There are a few factors working against the storms. As they proceed
to the southeast they will be moving away from the better upper
support and more into the upper ridge sprawled across the southern
half of the country. Recent ACARS sounding from SDF shows a warm
layer between 700 and 750mb, though it's somewhat weak. Insolation
is decreasing, though we're still two and a half hours away from
sunset. Possibly most significantly, deep layer shear is extremely
weak ahead of the storms, especially along and south of the Ohio
River. This should hinder their ability to stay organized.
So, bottom line, with the storms still quite robust and only a few
counties away from the northern edge of NWS Louisville's area of
responsibility, will need to consider adding PoPs to at least our
southern Indiana counties over the next few hours. The feeling right
now is that they should begin a weakening trend soon given the lack
of shear and the possibility of the storms becoming outflow
dominant. In the forecast we will taper PoPs off significantly as
they approach the Ohio River, but will continue to monitor.
Thanks to SPC for coord.
&&
.Short Term...(This evening through Friday)
Issued at 305 PM EDT Thu Aug 12 2021
Another day of sweltering heat across the region as afternoon
temperatures have risen into the upper 80s to lower 90s so far along
with dewpoints in the mid to upper 70s and heat index values
exceeding 100 degrees for most locations. Overall have seen mostly
dry weather today as model soundings indicate drier air in the mid-
levels along with a slight warm nose around 700 mb. Upstream,
convection that has been poorly resolved by CAM guidance continues
to push across central IL and into IN with expansive cloud shield
remaining to our north. Latest model runs indicate this convective
complex may gradually approach the area later this evening into
tonight, progged to fall apart as it reaches our southern IN
counties. Confidence remains low however as models have struggled
all day to capture the evolution of these storms. Will keep a close
eye on this over the next few hours to see if mention of PoPs will
be needed tonight across northern parts of the area.
As we move into the overnight - Friday time frame, focus will shift
to the potential for stronger thunderstorms to develop across the
area ahead of an approaching system. A broad upper trough/closed low
will be centered over the Hudson Bay while an elongated area of high
pressure centered over the western Atlantic will extend across much
of the Southeast. For the lower OH Valley, this will maintain the
pattern of relatively weak flow aloft while southwesterly flow in
the lower levels continues to pump in warm and moist air. Moving
through the short-term period, expect a couple of mid-level
shortwaves to ripple through the base of the trough across the Upper
Midwest and into Upper Great Lakes, sending an associated surface
cold front southward towards the area. This will then result in
increasing precip chances throughout Friday ahead of the approaching
front.
Overall confidence remains lower for the evolution of storms
overnight and into tomorrow, but general thought is that another
round of convection will fire up ahead of the cold front across
northern IL/IN later tonight and gradually sink southward towards
the area, again generally weakening as it approaches. Expect precip
chances would then begin moving into southern IN and north-central
KY towards 13/1200Z. However, development of this round of
convection remains highly dependent on evolution of this afternoon's
convective complex and there is concern that models might be
overdoing this second round as they struggle to capture the current
environment.
In light of all of this, there remains potential then for some
redevelopment in the afternoon and evening hours Friday as
instability ramps up in the warm and moist airmass ahead of the
approaching front. Hi-Res guidance indicates PWATs will likely rise
back into the 1.7 - 2.0 inch range during the day tomorrow with
temperatures possibly warming into the upper 80s to lower 90s. In
this environment, moderate to strong instability would be possible
during the afternoon hours. However, this will all remain largely
dependent on how far south overnight convection/clouds are able to
progress and how well convection is able to stay together. In
general though, expect the warmest temps and best instability on
Friday to be across south-central KY. Additionally, expect Effective
Shear values to remain on the weak side, generally under 20 kts,
with disorganized multicells being the main convective mode. In this
setup, conditional on the evolution of overnight convection, the
greatest threat within any stronger storms able to develop Friday
would be locally gusty winds, brief torrential rainfall and frequent
lightning.
.Long Term...(Friday night through Thursday)
Issued at 245 PM EDT Thu Aug 12 2021
Weakness in upper ridging across the Ohio Valley will allow the heat
and humidity to break this weekend, even as the westerlies remain
solidly to our north over the Great Lakes. Cold front will be
pushing south across the area Friday night, with coverage and
intensity of convection being conditional on what happens during the
heat of the afternoon. Any strong to marginally severe storms will
weaken after sunset, and any localized damaging wind threat will
give way to a brief heavy rain threat.
Saturday morning will be a transitional period as sfc high pressure
builds from the north, with initially muggy conditions abating as
boundary layer growth mixes down drier air. Sat afternoon max temps
will run solidly below climo, with dewpoints mixing down into the
lower 60s with the exception of south central Kentucky, where
humidity levels will stay up and we could see scattered showers and
storms closer to the periphery of the high. Expect a similar trend
on Sunday, only with a more pleasant start and lower POPs as any
convection is suppressed farther to the south.
By Monday we return to more typical summer humidity as the sfc high
retreats into New England and gives way to an inverted trof just
west of the Appalachians. Upper pattern also looks more unsettled as
the East Coast ridging amplifies. Precip chances will also ramp back
up, with mainly diurnally driven convection each day next week.
Heavy rainfall is also on the table toward midweek as tropical
moisture from Fred is added to the mix. Greatest potential for heavy
rain will be in eastern Kentucky, perhaps as far west as Lake
Cumberland and the Bluegrass region. However, at this time we don't
expect much organization to it, but confidence remains limited this
far out.
&&
.Aviation...(00Z TAF Issuance)
Issued at 738 PM EDT Thu Aug 12 2021
A line of storms is working it's way towards the southeast through
southern Indiana. This line will impact HNB very soon and SDF over
the next couple of hours. Winds as high as 45 knots were observed in
eastern Illinois, so as this line moves through, expect winds to
shift to the north and become gusty. A couple of hours after the
line passes winds are expected to return to the southwest.
Models haven't handled today's weather well, so with the advancing
cold front that will approach the region tomorrow, precipitation
chances will increase across southern Indiana and central Kentucky.
However, confidence in timing remains low with tomorrow's showers
and thunderstorms.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
IN...Heat Advisory until 9 PM EDT /8 PM CDT/ this evening for
INZ076>079-083-084-089>092.
KY...Heat Advisory until 9 PM EDT /8 PM CDT/ this evening for
KYZ023>035-038-039-045-046-053-054-061>065-070>076.
&&
Update...13
Short Term...JML
Long Term...RAS
Aviation...KDWHazardous weather outlook, Aug 12, 9:20 PM EDT, 1 hour 12 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 920 PM EDT Thu Aug 12 2021 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-140130- Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison- Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt- Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford- Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle- Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln- Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell- Cumberland-Clinton- Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 920 PM EDT Thu Aug 12 2021 /820 PM CDT Thu Aug 12 2021/ This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Tonight. Widely scattered thunderstorms are possible tonight. The main threats will be lightning and gusty winds. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Strong to possibly severe thunderstorms will be possible Friday ahead of an approaching cold front with torrential rainfall, gusty winds, and frequent lightning being the main threats. Scattered afternoon and evening thunderstorms are expected each day from Monday through Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required on Friday. 13
In the hours before
Special weather statement, Aug 12, 9:03 PM EDT, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Louisville KY
903 PM EDT Thu Aug 12 2021
KYZ033-130130-
Henry KY-
903 PM EDT Thu Aug 12 2021
...A strong thunderstorm will impact portions of central Henry County
through 920 PM EDT...
At 903 PM EDT, Doppler radar was tracking a strong thunderstorm near
New Castle, moving east at 30 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
New Castle, Port Royal, Drennon Springs, Lacie, Delville, Slabtown,
Fallis, Lockport, and Franklinton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, seek shelter inside a building.
&&
LAT...LON 3856 8506 3857 8504 3855 8500 3851 8503
3852 8498 3849 8499 3848 8497 3846 8495
3846 8492 3845 8491 3844 8493 3843 8492
3843 8494 3845 8494 3843 8496 3843 8517
3851 8521 3858 8508
TIME...MOT...LOC 0103Z 251DEG 24KT 3850 8510
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
13Special weather statement, Aug 12, 9:26 PM EDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Louisville KY
926 PM EDT Thu Aug 12 2021
KYZ034-038-130145-
Shelby KY-Spencer KY-
926 PM EDT Thu Aug 12 2021
...A strong thunderstorm will impact portions of northwestern Spencer
and southwestern Shelby Counties through 945 PM EDT...
At 925 PM EDT, Doppler radar was tracking a strong thunderstorm near
Taylorsville, moving northeast at 30 mph.
HAZARD...Winds in excess of 45 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Veech, Rivals, Joyes, Finchville, Normandy, Elk Creek, Wilsonville,
and Olive Branch.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, seek shelter inside a building.
&&
LAT...LON 3809 8520 3806 8543 3810 8546 3810 8544
3811 8543 3812 8543 3815 8542 3823 8527
TIME...MOT...LOC 0125Z 247DEG 26KT 3811 8539
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
13Special weather statement, Aug 12, 9:45 PM EDT, 47 minutes before
Special Weather Statement
National Weather Service Louisville KY
945 PM EDT Thu Aug 12 2021
KYZ034-130215-
Shelby KY-
945 PM EDT Thu Aug 12 2021
...A strong thunderstorm will impact portions of Shelby County
through 1015 PM EDT...
At 945 PM EDT, Doppler radar was tracking a strong thunderstorm near
Finchville, moving east at 20 mph.
HAZARD...Winds in excess of 45 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Shelbyville, Mulberry, Joyes, Hooper, Middletown Heights, Peytona,
Clay Village, Hemp Ridge, Finchville, and Olive Branch.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, seek shelter inside a building.
&&
LAT...LON 3811 8529 3819 8534 3830 8515 3815 8503
TIME...MOT...LOC 0145Z 248DEG 19KT 3815 8528
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
13Special weather statement, Aug 12, 9:52 PM EDT, 40 minutes before
Special Weather Statement
National Weather Service Louisville KY
952 PM EDT Thu Aug 12 2021
KYZ029-030-034-038-045-130215-
Jefferson KY-Shelby KY-Bullitt KY-Spencer KY-Nelson KY-
952 PM EDT Thu Aug 12 2021
...Strong thunderstorms southeast of Louisville...
At 951 PM EDT, Doppler radar was tracking strong thunderstorms from
8 miles west of Shelbyville to 6 miles southeast of Fern Creek to 9
miles southeast of Shepherdsville.
Movement was east at 15 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Taylorsville, Mount Washington, Simpsonville, Yoder, Highgrove,
Waterford, Rivals, Solitude, and Smithville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, seek shelter inside a building.
&&
LAT...LON 3811 8529 3808 8532 3788 8539 3789 8561
3812 8559 3823 8537
TIME...MOT...LOC 0151Z 272DEG 14KT 3819 8537 3809 8551 3791 8558
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
13Special weather statement, Aug 12, 10:14 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Louisville KY
1014 PM EDT Thu Aug 12 2021
KYZ034-035-038-130245-
Shelby KY-Franklin KY-Spencer KY-
1014 PM EDT Thu Aug 12 2021
...Strong thunderstorms will impact portions of northern Spencer,
southeastern Shelby and northern Franklin Counties through 1045 PM
EDT...
At 1013 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 11 miles south of Owenton to 7 miles east of
Shelbyville to near Taylorsville. Movement was east at 20 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Shelbyville, Harvieland, Elmville, Hatton, Hooper, Peytona,
Swallowfield, Clay Village, Little Mount, and Ottusville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, seek shelter inside a building.
&&
LAT...LON 3835 8489 3836 8488 3836 8484 3835 8483
3835 8481 3834 8479 3835 8474 3830 8474
3828 8477 3805 8522 3807 8545 3821 8516
3836 8490
TIME...MOT...LOC 0213Z 264DEG 19KT 3837 8483 3822 8508 3808 8541
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
13Special weather statement, Aug 12, 10:32 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Louisville KY
1032 PM EDT Thu Aug 12 2021
KYZ036-037-039>042-047-130300-
Bourbon KY-Scott KY-Mercer KY-Woodford KY-Fayette KY-Harrison KY-
Anderson KY-
1032 PM EDT Thu Aug 12 2021
...Gusty winds approaching the Lexington area from the northwest...
At 1030 PM EDT, Doppler radar was tracking the leading edge of an
area of gusty winds from 9 miles south of Falmouth to 6 miles west
of Georgetown to 13 miles southeast of Taylorsville. Movement was
east at 35 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Lexington, Georgetown, Lawrenceburg, Versailles, Paris, Cynthiana,
Highlands, Breckinridge, Ballard, and Midway.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High profile vehicles should use caution, especially on north south
roads such as Interstate 75.
&&
LAT...LON 3837 8419 3835 8416 3822 8426 3791 8482
3792 8516 3795 8516 3819 8472 3856 8440
3858 8420 3857 8420 3856 8422 3855 8421
3855 8416 3850 8418 3850 8416 3849 8417
3849 8415 3848 8415 3848 8413 3846 8410
TIME...MOT...LOC 0230Z 262DEG 33KT 3854 8436 3820 8466 3792 8515
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
13The office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 12, 8:31 PM EDT | Special Weather Statement | LMK | Meade | 29 min |
| Aug 12, 9:03 PM EDT | Special Weather Statement | LMK | Henry | 27 min |
| Aug 12, 9:26 PM EDT | Special Weather Statement | LMK | Spencer | 19 min |
| Aug 12, 9:45 PM EDT | Special Weather Statement | LMK | Shelby | 30 min |
| Aug 12, 9:52 PM EDT | Special Weather Statement | LMK | Spencer | 23 min |
| Aug 12, 10:04 PM EDT | Severe Thunderstorm Warning | LMK | Shelby, Spencer | 14 min |
| Aug 12, 10:14 PM EDT | Special Weather Statement | LMK | Franklin | 31 min |
| Aug 12, 11:08 PM EDT | Special Weather Statement | LMK | Scott | 22 min |
| Aug 12, 11:53 PM EDT | Special Weather Statement | LMK | Grayson | 37 min |
| Aug 13, 1:49 PM EDT | Special Weather Statement | LMK | Nicholas | 26 min |
| Aug 13, 2:17 PM EDT | Special Weather Statement | LMK | Scott | 28 min |
| Aug 13, 3:07 PM EDT | Special Weather Statement | LMK | Metcalfe | 23 min |
| Aug 13, 3:28 PM EDT | Areal Flood Advisory | LMK | Metcalfe, Monroe | 2 hr |
| Aug 13, 3:51 PM EDT | Flash Flood Warning | LMK | Metcalfe, Monroe | 3 hr |
| Aug 13, 4:15 PM EDT | Special Weather Statement | LMK | Metcalfe | 15 min |
| Aug 13, 4:49 PM EDT | Areal Flood Advisory | LMK | Barren, Metcalfe, Monroe | 3 hr |
| Aug 13, 5:16 PM EDT | Special Weather Statement | LMK | Washington | 29 min |
| Aug 13, 5:21 PM EDT | Special Weather Statement | LMK | Marion | 24 min |
| Aug 13, 5:39 PM EDT | Severe Thunderstorm Warning | LMK | Marion, Washington | 36 min |
| Aug 13, 5:46 PM EDT | Special Weather Statement | LMK | Bourbon | 29 min |
| Aug 13, 5:51 PM EDT | Special Weather Statement | LMK | Scott | 24 min |
| Aug 13, 5:56 PM EDT | Special Weather Statement | LMK | Harrison | 19 min |
| Aug 13, 5:59 PM EDT | Special Weather Statement | LMK | Fayette | 31 min |
| Aug 13, 6:04 PM EDT | Special Weather Statement | LMK | Anderson | 26 min |
| Aug 13, 6:11 PM EDT | Special Weather Statement | LMK | Jessamine | 34 min |
| Aug 13, 6:13 PM EDT | Special Weather Statement | LMK | Nelson | 32 min |
| Aug 13, 6:21 PM EDT | Areal Flood Advisory | LMK | Fayette, Jessamine | 3 hr |
| Aug 13, 6:24 PM EDT | Special Weather Statement | LMK | Edmonson | 36 min |
| Aug 13, 6:25 PM EDT | Areal Flood Advisory | LMK | Scott, Woodford | 3 hr |
| Aug 13, 6:27 PM EDT | Special Weather Statement | LMK | Nicholas | 33 min |
| Aug 13, 6:33 PM EDT | Special Weather Statement | LMK | Anderson | 27 min |
| Aug 13, 6:36 PM EDT | Special Weather Statement | LMK | Bullitt | 24 min |
| Aug 13, 6:48 PM EDT | Special Weather Statement | LMK | Nelson | 27 min |
| Aug 13, 7:11 PM EDT | Special Weather Statement | LMK | Nelson | 19 min |
| Aug 13, 7:49 PM EDT | Special Weather Statement | LMK | Shelby | 11 min |
| Aug 12, 8:02 PM EDT | Special Weather Statement | LMK | Crawford, Washington | 28 min |
| Aug 12, 8:07 PM EDT | Special Weather Statement | LMK | Perry | 23 min |
Nearby
Special Weather Statements in Kentucky, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.